A category of enumerated sets
Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 261-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_2_a11,
author = {A. N. Degtev},
title = {A category of enumerated sets},
journal = {Matemati\v{c}eskie zametki},
pages = {261--268},
year = {1984},
volume = {36},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a11/}
}
A. N. Degtev. A category of enumerated sets. Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 261-268. http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a11/